ON THE PARALLEL SURFACES IN GALILEAN SPACE


DEDE M., EKİCİ C., Coken A. C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.6, pp.605-615, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2013
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.605-615

Abstract

In this paper, first of all, the definition of parallel surfaces in Galilean space is given. Then, the relationship between the curvatures of the parallel surfaces in Galilean space is determined. Moreover, the first and second fundamental forms of parallel surfaces are found in Galilean space. Consequently, we obtained Gauss curvature and mean curvature of parallel surface in terms of those curvatures of the base surface.